MathSciNet Relay Station
MathSciNet bibliographic data
MR1632958 (2000c:92029) 92D25 (34K20)
Gopalsamy, K.; Liu, Pingzhou Persistence and global stability in a population model. J. Math. Anal. Appl. 224 (1998), no. 1, 59–80.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement